# SDR SIMA20120926001

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 25,011 hours, 21,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4425 THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS BROKEN.  FLIGHT CREW PLACARD PER MEL 25-53.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT IAW AMM 33-50-16.  MEL ITEM RESTORED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
